Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 361 to 380 of 1707

361
TAIL ASYMPTOTICS OF FLUID QUEUES IN A DISTRIBUTED SERVER SYSTEM FED BY A HEAVY-TAILED ON-OFF FLOW

Lee, Byeongchan; Yoon, Jonghun; Shin, Yang Woo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.12, no.2, pp.637 - 652, 2016-04

362
Improper Coloring of Sparse Graphs with a Given Girth, II: Constructions

Kim, Jaehoonresearcher; Kostochka, Alexandr; Zhu, Xuding, JOURNAL OF GRAPH THEORY, v.81, no.4, pp.403 - 413, 2016-04

363
The difference and ratio of the fractional matching number and the matching number of graphs

Choi, Ilkyoo; Kim, Jaehoonresearcher; Suil, O., DISCRETE MATHEMATICS, v.339, no.4, pp.1382 - 1386, 2016-04

364
SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

365
Ring class invariants over imaginary quadratic fields

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217, 2016-03

366
THE STABILITY OF NONLINEAR SCHRODINGER EQUATIONS WITH A POTENTIAL IN HIGH SOBOLEV NORMS REVISITED

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.15, no.2, pp.341 - 365, 2016-03

367
Weierstrass points on certain modular groups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, JOURNAL OF NUMBER THEORY, v.160, pp.586 - 602, 2016-03

368
Geometric properties of projective manifolds of small degree

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

369
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

370
A note on multiple imputation for method of moments estimation

Yang, S; Kim, Jae Kwangresearcher, BIOMETRIKA, v.103, no.1, pp.244 - 251, 2016-03

371
The intersection of a matroid and an oriented matroid

Holmsen, Andreasresearcher, ADVANCES IN MATHEMATICS, v.290, pp.1 - 14, 2016-02

372
Dynamics in the fundamental solution of a non-convex conservation law

Kim, Yong-Jungresearcher; Lee, Young-Ran, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.1, pp.169 - 193, 2016-02

373
Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

374
A GEOMETRIC HALL-TYPE THEOREM

Holmsen, Andreasresearcher; Martinez-Sandoval, Leonardo; Montajano, Luis, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.2, pp.503 - 511, 2016-02

375
SOME APPLICATIONS OF MODULAR UNITS

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.59, no.1, pp.91 - 106, 2016-02

376
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

377
Extremal eigenvalues and eigenvectors of deformed Wigner matrices

Lee, JiOonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.164, no.1-2, pp.165 - 241, 2016-02

378
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filipporesearcher; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

379
Unbounded solutions for a periodic phase transition model

Byeon, Jaeyoungresearcher; Rabinowitz, Paul H., JOURNAL OF DIFFERENTIAL EQUATIONS, v.260, no.2, pp.1126 - 1153, 2016-01

380
Graph 4-braid groups and Massey products

Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0